Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Getting frequent urination and feeling tired. Suggest some treatment

User rating for this question
Very Good
Answered by

Practicing since : 1996
Answered : 258 Questions
I suddenly encounter serious urge to urinate ( cannot hold ).I go to rest room and urinate significant amount of urine which is colorless i.e water like. My bladder gets full every 20 to 30 minutes for until I urinate for 5-6 times. After 5-6 times of urination it is again normal with pale yellow urine and urge to urinate is not severe now. I feel tired and after such a session. No matter how less fluid or water i intake this suddenly occurs. It very irritating and embarrassing while I am in a middle of a meeting or driving a car.This is effecting my day to day life. I read about diuresis and ADH which kind of overlaps with my problem. I am facing with this for quite a long time now ( probably 5 years ). Can you please help me ?
Posted Sun, 28 Oct 2012 in Kidney Conditions
Answered by Dr. Ravi Bansal 1 hour later

Symptoms you describe are of urgency and frequency of urination. These symptoms could occur in case of bladder irritability- secondary to urine infection or otherwise. Since the symptoms are persisting for more than 5 years they are unlikely to be due to infection.

I would suggest:

Get some investigations like Blood suger Fasting , urine routine, serum creatinine, Ultrasound for kidney size and echotexture and post void residual urine, serum sodium and potassium levels.

These would rule out diabetes, urine infection or kidney problems. If all are normal, just observe whether you have such symptoms in certain situations when you have work or some commitment to fulfill.

You can discuss with your physician and start on a trial of anxiolytics and bladder relaxants. These should help.

ADH is anti diuretic hormone its deficiency occurs in certain conditions and would lead to large amounts of urine about 3 to 4 litres per day. The way you describe your symptoms the chances of ADH being at fault are less.

Also see if any food stuff- alcohol, coffee or any other contributes to the onset of your symptoms.

Hope this helps .
Above answer was peer-reviewed by
Follow-up: Getting frequent urination and feeling tired. Suggest some treatment 28 hours later
Thanks Doctor for you kind reply,

I will go for the investigations that you suggested and take it forward.

I would also like to bring forward couple of observations of my own which might help you assess my condition better.

1.After conscious observations from my past experiences, It was quite evident that after I drink coffee or tea these symptoms(severely) show up. Due to this I had quit drinking coffee and tea 2 years back. But still these symptoms keep occurring often. Is there any other particular food that act similar to coffee and tea which I should be avoiding ?

2.Another observation is that these symptoms generally start 2-3 hours post food and continue for another 2-3 hours. (FYI : My general meal consists of Rice, Daal, One vegetable curry, Sambhar and curd )

I live in Hyderabad. I consulted few doctors earlier they just say its due to infection and give some medication which obviously did not help me.
Is there any doctor you would recommend whom I can consult in Hyderabad ?

Awaiting your reply

Answered by Dr. Ravi Bansal 11 hours later
Hi again,

It is difficult to comment on other foodstuffs, it is mostly by your own observation that we have to find out which foodstuff cause the problem.

Take less water after your meal that may improve your symptoms

You can XXXXXXX Dr XXXXXXX at Nizams Institute Hyderabad. You can also contact him through this portal at this link below.

Bye for now.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Nephrologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor